# SDR FDEA202101250186

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 62,643 hours, 36,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N516140
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 333.45 BETWEEN RBL 2.5-RBL 4.5 FLOOR SUPPORT CORRODED.  EVALUATED FLOOR SUPPORT AT FWD WET STA 333.45 BETWEEN RBL 2.5-4.5, FOUND TO BE WITH OUT LIMITS, IAW B 757 SRM 53-00-51-1A FIG 4 DETAIL III.  REMOVED AND REPLACED FLOOR SUPPORT P/N 141N5161U40 PO FS2100324, IAW B 757 SRM 51-40-02-OG.
